BibTeX record journals/toms/CodyMF77

download as .bib file

@article{DBLP:journals/toms/CodyMF77,
  author    = {William J. Cody and
               Rose M. Motley and
               L. Wayne Fullerton},
  title     = {The Computation of Real Fractional Order Bessel Functions of the Second
               Kind},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {3},
  pages     = {232--239},
  year      = {1977},
  url       = {https://doi.org/10.1145/355744.355747},
  doi       = {10.1145/355744.355747},
  timestamp = {Thu, 27 Jun 2019 11:16:03 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/toms/CodyMF77},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics